# SDR CALA9800927

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT WING NR 2 LEADING EDGE FLAP ACTUATOR ATTACH BRACKET AT LOWER INBOARD CORNER INSIDE LEADING EDGE AREA.  THE BRACKET WAS REMOVED AND A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-1, AND 51-10-2.
